Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chronic neck and back pain, sleeping difficulty, heavy night sweats. Prescribed liptor, lexapro, oxycodone, xanas. Is it safe to take these medicines together?

Hello, Dr.could you let me know if lexapro and liptor and oxycodone and xanas is ok to take not all at once but one is for chronic pain in neck& for back pain I hAD SURGURY 5yrs ago and still have pain 8 screws and 2 rods and he jiust started me on xanax for sleeping and lexapro for depression and does help me with nite sweats day and nite no more sweats thank you Lord.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
OXYCODONE AND XANAX ARE BOTH CENTRALLY ACTING DEPRESSANTS AND CAN DEPRESS THE RESPIRATORY DRIVE IF TAKEN TOGETHER. IF BOTH THE DRUGS HAVE BEEN PRESCRIBED IN LOW DOSES AND BY SAME PHYSICIAN THEN YOU MAY CONTINUE THE TREATMENT.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor